Aa
A
A
Close
Avatar universal
strattera
hey i've been taking strattrea 25mg for 1 week 40 for 1 week 60 for 2 weeks now my dosage has been increased to 80 i really want this to work...i feel tired all the time how much longer should it take for the effects to kick in?should i move on to something else or give this med a chance to work
Cancel
3 Answers
3 Answers
Page 1 of 1
655776 tn?1276459548
I say move on, if your allready on 80mg and no effects, then ask your doctor about a different med.
Comment
Cancel
655776 tn?1276459548
Comment
Comment
Submit Comment
290836 tn?1326283335
my son is on this and we saw changes with in a month
Comment
Cancel
290836 tn?1326283335
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1816154 tn?1433484088
Blank
hansen20 commented on veronica0808's status
1 hr ago
1816154 tn?1433484088
Blank
hansen20 commented on hansen20's status
1 hr ago
1816154 tn?1433484088
Blank
hansen20 commented on hansen20's status
1 hr ago
Top Children's Development Answerers
189897 tn?1441130118
Blank
San Pedro, CA
ADD / ADHD Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Children's Development Answerers
189897 tn?1441130118
Blank
San Pedro, CA